# SDR 98ZZZM155

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING TOP SIDE APPROX 40 INCHES OUTBOARD OF NR 1 SPOILER CORROSION SKIN BULGE AND 2 RIVETS HEADS POPPED.  REMOVED CORROSION IAW B737 SRM 51-10-6, TREATED ALODINED, BARE METAL IAW B737 SRM 51-10-2.  FABRICATED DOUBLER.  ALODINED AND PRIMED IAW 737 SRM 57-30-2.  SEALED DOUBLER.  INSTALLED DOUBLER IAW 737 SRM 57-30-3.  (M)
